# SDR GTIA030995

- Difficulty date: November 18, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENGINE HAS LEAK AT N1 TACH GENERATORS.  ENGINE FAILED BORESCOPE INSPECTION ENGINE TO BE SENT OSV FOR REPAIR.  (M)
